Adverse Reactions to Avelox

by Mihaela
(Canada)

My name is Mihaela. I was coming back from a week vacation in Mexico where I became seriously sick having almost all the symptoms of a terrible flu. I took chest X-ray and I discovered a lower left lobe pneumonia.


It is coming like a nightmare because I am healthy in general.

The doctor prescribed me 5 tablets of Avelox and I take one of them any other day. To be honest I have some sorts of reaction like tingling of the hands and right side of the face, nausea and dizziness, and I feel weak when I take this antibiotic. I take also twice a day Tamiflu. Neither I or the doctor are convinced if it is a viral(prone to say this), or it is bacteria.

I suppose it is viral because my status is improved over 4 awful days, I don't have fever anymore, I can eat.

But with the adverse reaction of this medicine it is a risk for me of developing some threatening conditions such as tendonitis or heart complications? What alternative antibiotic should I be know to ask or to have?


Thank you!

Comments for Adverse Reactions to Avelox

Click here to add your own comments

Don't Take Any Antibiotics
by: Kerri Knox, RN- The Immune Queen!

Hi Mihaela,

I'm sorry to hear about your condition and to answer your question, yes, if you are having some bad symptoms from the Avelox, then yes you are at risk of getting problems such as tendonitis and other serious problems if you EVER take ANY of the Quinolone Antibiotics ever again.

Once you have a severe reaction to these types of antibiotics, you MUST stop taking them immediately and let your doctor know.

But you ask what other antibiotics you should be taking instead. If you are better now and not having fevers and the doctor doesn't even know if it's a bacteria or a virus, then why do you want to take ANY other antibiotics?

Even when we DO have bacterial infections, our bodies can heal by themselves. Humans have survived bacterial infections for tens of thousands of years without taking antibiotics. So, if you are better and your body is taking care of the infection by itself, why do you want to put more poison in your body that you could react to and end up with lifelong health problems because of it.

Even Tamiflu is riduculous to have given you. Why would your doctor give you a medication that is specific to the flu if he doesn't even know if you have the flu? And Tamiflu has some serious side effects and has only been proven to help reduce DOCUMENTED cases of the flu by ONE DAY!!

It doesn't make your flu 'go away', so is it really worth taking an antiviral that may have serious side effects when you don't even know if you have the flu at all and it only reduces symptoms by ONE day??

So, if you are getting better, why don't you just REST until you are fully recovered instead of getting on more antibiotics??

And if you have any lingering symptoms from the Avelox, then I suggest that you get my book, The Levaquin Tendonitis Solution as your best bet to naturally help get rid of the reasons WHY you got the symptoms in the first place.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video